Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stefani

Too High a Dose???

Recommended Posts

I weigh 141lbs (about 64 kg) and I've been prescribed 2 40mg pills a day, so 80mg a day. My acne is not horrible, mostly little nodules with the very occasional small cyst. Am I right that I've been prescribed too much? I'm supposed to start my course tomorrow so a quick response would be nice!! I don't want to bother my derm or make her think I'm doubting her unless my questions have a good basis.

thanks!!

Share this post


Link to post
Share on other sites

How long are you going to be on for? It might depend on your cumulative dose. If you're concerned, definitely go and talk to your derm. Don't ever feel like you're being a nuisance just because you're concerned for your health. :) She is providing you a service and she gets paid to help you - you have every right to ask questions.

Share this post


Link to post
Share on other sites

Don't worry, I'm the same! I've seen my doctor three times in the past two weeks and I feel like he's going to think I'm a hypochondriac or a stalker or something. But last time I saw him, I apologized for being there so frequently and he said "It's what I'm here for, you're not an inconvenience, you are a patient". ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×